# SDR DALA2015113007304

- Difficulty date: November 29, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 69,512 hours, 31,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK -Y1292, FRAME 47 TO 64 EVALUATED AND FOUND OUT OF LIMITS, MEASURE OF REWORKED AREA ARE: L=5.272", W=0.707", D=0.054".  REPLACED SEAT TRACK 1292 LOCATED BETWEEN FRAME 47 TO FRAME 64 IN PASSENGER CABIN IAW SRM 51-72-11 AND DWGS D53472000 AND D53470080.
